VOL. 15 · NO. 4 | Fall 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 15 (4), (Fall 1985)
No abstract available
Articles
M. A. Malik
Rocky Mountain J. Math. 15 (4), 765-768, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-765
KEYWORDS: polynomials, derivative, inequality
No abstract available
Paul Duchateau
Rocky Mountain J. Math. 15 (4), 769-786, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-769
No abstract available
S.A. Obaid, D.C. Rung
Rocky Mountain J. Math. 15 (4), 787-800, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-787
No abstract available
Zheng Wei-xing
Rocky Mountain J. Math. 15 (4), 801-816, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-801
No abstract available
James H. Fife
Rocky Mountain J. Math. 15 (4), 817-834, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-817
No abstract available
R.N. Hazra, K.C. Chattopadhyay
Rocky Mountain J. Math. 15 (4), 835-852, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-835
No abstract available
M.K. Aouf
Rocky Mountain J. Math. 15 (4), 853-864, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-853
No abstract available
Index
Rocky Mountain J. Math. 15 (4), 865-866, (Fall 1985) DOI: 10.1216/RMJ-1985-15-4-865
No abstract available
Back to Top